# SDR 2001UALA00775

- Difficulty date: May 18, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 65,142 hours, 37,129 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Erratic
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED CID UNDER AMBER ALERT DUE TO A NOSE GEAR INDICATION PROBLEM.  *S/D*  FOUND NOSE POSITION SWITCH S93 ERRATIC  WHEN TAPPED.  REPLACED S93 POSITION SWITCH PER MAINTENANCE MANUAL.  OPERATIONAL CHECKS NORMAL.
